Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 6, Pages 948–950 (Mi mz2549)  

Brief Communications

Asymptotic Series for Bessel Polynomials

R. F. Khabibullin

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm2549

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:6, 878–881

Bibliographic databases:

Received: 11.01.2005
Revised: 07.02.2005

Citation: R. F. Khabibullin, “Asymptotic Series for Bessel Polynomials”, Mat. Zametki, 77:6 (2005), 948–950; Math. Notes, 77:6 (2005), 878–881

Citation in format AMSBIB
\Bibitem{Kha05}
\by R.~F.~Khabibullin
\paper Asymptotic Series for Bessel Polynomials
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 6
\pages 948--950
\mathnet{http://mi.mathnet.ru/mz2549}
\crossref{https://doi.org/10.4213/mzm2549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2246973}
\zmath{https://zbmath.org/?q=an:1077.33016}
\elib{https://elibrary.ru/item.asp?id=9155846}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 6
\pages 878--881
\crossref{https://doi.org/10.1007/s11006-005-0091-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230336000031}
\elib{https://elibrary.ru/item.asp?id=13473869}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-21644468690}


Linking options:
  • http://mi.mathnet.ru/eng/mz2549
  • https://doi.org/10.4213/mzm2549
  • http://mi.mathnet.ru/eng/mz/v77/i6/p948

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:285
    Full text:158
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021